2 doctors weighed in:
Hi I got a shot 3 weeks ago on my buttock. It still hurts. Any one know why?
2 doctors weighed in

Dr. Mark McGranahan
Pediatrics
1 doctor agrees
In brief: See your doctor
It is normal to feel a hardening of the skin (lump) for up to several weeks after an injection; however, any tenderness associated with the shot should have already resolved.
Need to be concerned about possible infection at the site or other possible complications. Recommend seeing your doctor to have the area examined.

In brief: See your doctor
It is normal to feel a hardening of the skin (lump) for up to several weeks after an injection; however, any tenderness associated with the shot should have already resolved.
Need to be concerned about possible infection at the site or other possible complications. Recommend seeing your doctor to have the area examined.
Dr. Mark McGranahan
Dr. Mark McGranahan
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
107,000 doctors available
Read more answers from doctors